# SDR DALA2019091705397

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Repair
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1272819) INITIAL INSPECTION: WEAR ON PREVIOUS REPAIR TO NR1 PYLON STA 102 FAN COWL SUPPORT WEB RT SIDE. SUMMARY OF NRC 00437:PREVIOUS REPAIR ON NR 1 PYLON STA 102 WAS REPLACED PER EA: 06-462518-14 REV A.
